Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hey i'm on mino and it says do not take with iron 1 1 hr right? well i have been waking up eating at 7 (OATMEAL) which has 45 % iron in it says the box so will this affect me?

Share this post


Link to post
Share on other sites

I take a medication that says “Do not take with grapefruit.� I’ve pondered over that for a while and still drink grapefruit juice several times a month without any ill effects.

To answer your question, “no,� I don’t think it will effect you at all. Your body is an amazing machine capable of digging through anything you digest, taking what it needs and throwing away or converting the rest. For instance, people (like me) on Accutane are strictly warned to stay away from Vitamin A but certain foods have high Vitamin A content. I still eat these foods.

If you are really concerned, check with your doctor but I don’t see it causing any problems.

P.S. How can you eat oatmeal???

Share this post


Link to post
Share on other sites

Cute. biggrin.gif

I mean it is probably one of my most hated foods. It’s up there with liver and Cherrio’s. I have traumatic memories of my father forcing us to eat all of the above, not paying any attention to our protests. My mom rocked. She let us eat Coca-Puffs.

Share this post


Link to post
Share on other sites

hm... I'm on mino and I eat oatmeal and things like that.

You know what, my acne is not that bad after one month of mino shock.gif

Share this post


Link to post
Share on other sites

I'm on mino too (I hate it by the way) anyway iron is supposed to not allow the mino to absorb. So if you take anything that has iron in it it's not going to allow the mino to absorb into the blood stream. I don't know about oatmeal... but yeah ;-)

Share this post


Link to post
Share on other sites

Only if it is within two hours? I take one mino pill in the morning, then at lunch i take a multivitamin with iron in it, then mino at night. i mean, you can still take these right?

Share this post


Link to post
Share on other sites
I take a medication that says “Do not take with grapefruit.â€?  I’ve pondered over that for a while and still drink grapefruit juice several times a month without any ill effects.

To answer your question, “no,â€? I don’t think it will effect you at all.  Your body is an amazing machine capable of digging through anything you digest, taking what it needs and throwing away or converting the rest.  For instance, people (like me) on Accutane are strictly warned to stay away from Vitamin A but certain foods have high Vitamin A content.  I still eat these foods.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×